Translator Disclaimer
Winter 2013 On $2$-class field towers of some real quadratic number fields with $2$-class groups of rank $3$
A. Mouhib
Illinois J. Math. 57(4): 1009-1018 (Winter 2013). DOI: 10.1215/ijm/1417442559

Abstract

We construct an infinite family of real quadratic number fields with class group of $2$-$\operatorname{rank} =3$, $4$-$\operatorname{rank} =1$ and finite Hilbert $2$-class field tower.

Citation

Download Citation

A. Mouhib. "On $2$-class field towers of some real quadratic number fields with $2$-class groups of rank $3$." Illinois J. Math. 57 (4) 1009 - 1018, Winter 2013. https://doi.org/10.1215/ijm/1417442559

Information

Published: Winter 2013
First available in Project Euclid: 1 December 2014

zbMATH: 1302.11090
MathSciNet: MR3285864
Digital Object Identifier: 10.1215/ijm/1417442559

Subjects:
Primary: 11R29, 11R32, 11R37

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.57 • No. 4 • Winter 2013
Back to Top